# SDR AU970570

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) UPPER DECK FLOOR BEAM UPPER WEB AT RBL63 CRACKED THROUGH FOUR FASTENER HOLES - CRACK LENGTH 127MM (5IN) - FOUND DURING INSPECTION IAW ENGINEERING DIRECTIVE 28/97 REVISION1
